# SDR AALA202506255117

- Difficulty date: June 15, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FLOOR STRUCTURE SHEAR PLATE FR69 TO FR70 AND STR23R IN PASSENGER CABIN. MAINTENANCE REPLACED SHEAR PLATE LOC FR69 TO FR70 AND STR23R IN PASSENGER CABIN IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180.
